# SDR DXTA2025031002624

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000127
- Aircraft time: 406 hours, 238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: 76072000
- Part serial: NSN
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER AIRCRAFT SHUTDOWN WITH EMERGENCY LIGHT SWITCH OFF AND NO POWER ON AIRCRAFT, ALL EMERGENCY LIGHTS REMAIN ON. TRIED RESETTING BOTH G SWITCHES UNDER PILOT SEATS AND IT DID NOT EXTINGUISH THE LIGHTS.   REPLACED BATTERY 5G SWITCH. OPS CHECK GOOD. IAW CE-700 AMM 33-50-11.
